# SDR SWAA2023121223793

- Difficulty date: November 21, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,570 hours, 39,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAY RH FLOOR TO SIDEWALL SUPPORT IS CORRODED BTWEEN BS 727A- 767 LBL 22<[01] CORRECT BL OF AFT BAY RH FLOOR TO SIDEWALL SUPPORT IS CORRODED BTWEEN BS 727A- 767 RBL 22;[02] VERIFIED RBL 22; NOT LBL 22.;[03] REMOVED AND REPLACED R/H FLOOR TO SIDEWALL SUPPORT AT ACB BETWEEN BS 727+4' TO 7 BS 767 RBL 22 IAW SM 51-40-02 ; SRM 51-40-05 ;SRM 53-60-53-01-2; DWG: 146A7502 AND DWG:146A7500.;[04] VERIFIED CORRECTIVE ACTION 3
